# SDR UPS05444191

- Difficulty date: March 10, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Frame
- Part number: 707500063IN
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON NAC STA 250 O/B FRAME LOWER TO WEB ATTACHMENT AREA CRACKED, LENGTH 1.5 INCH.  FRAME REPAIRED AT LOWER PORTION AS PER SRM 54-10-03 FIG 1.
